# SDR IPXA09856081

- Difficulty date: March 20, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 71,337 hours, 47,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 97558061
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 718-F1-22 REPAIR DOUBLER DOES NOT CORRELATE TO A SRM REPAIR.  DOUBLER MADE OUT OF STEEL FS 1282.5-1293.75.  REPAIRED PER TIMCO REO-G12321 REV B, AND UPS EO DC8-5330-33523A.
